Publications with J. Makowsky

All publications by Johann Andreas Makowsky and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:47 Makowsky, J. A., Shelah, S., & Stavi, J. (1976). \Delta-logics and generalized quantifiers. Ann. Math. Logic, 10(2), 155–192. DOI: 10.1016/0003-4843(76)90021-8 MR: 0457146
Sh:62 Makowsky, J. A., & Shelah, S. (1979). The theorems of Beth and Craig in abstract model theory. I. The abstract setting. Trans. Amer. Math. Soc., 256, 215–239. DOI: 10.2307/1998109 MR: 546916
Sh:101 Makowsky, J. A., & Shelah, S. (1981). The theorems of Beth and Craig in abstract model theory. II. Compact logics. Arch. Math. Logik Grundlag., 21(1-2), 13–35. DOI: 10.1007/BF02011631 MR: 625528
Sh:116 Makowsky, J. A., & Shelah, S. (1983). Positive results in abstract model theory: a theory of compact logics. Ann. Pure Appl. Logic, 25(3), 263–299. DOI: 10.1016/0168-0072(83)90021-0 MR: 730857